# SDR DL76L090027

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 85,790 hours, 12,718 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Card
- Part number: 731703160
- Part serial: D00640
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING RT ENG RUN FND PITOT HEAT ADVISORY MSG AND R AOA F/O PITOT R AUX PITOT LIGHT WOULD NOT EXTINGUISH.  REMOVED AND REPLACED RT ENG SPEED CARD PER MM.  CK NML.
